# SDR QXEA2015040100170

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 46 hours, 43 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Part time: 46 hours, 43 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT PULLED LT DURING LANDING ROLL REQUIRED MORE RT THAN LT BRAKING TO MAINTAIN CENTERLINE.  DURING POST FLIGHT SMOKE AND EXCESSIVE HEAT WERE OBSERVED ON THE LT MLG.  REPLACED BOTH NR 1 & NR 2 BRAKES & NR 1 & NR 2 WHEEL/TIRE ASSYS, ALSO REPLACED NR 2.   WHEEL SPEED TRANSDUCER & REPLACEMENT OF NR 1 MLG AXLE ASSY. OPS CHECKED GOOD- NO OTHER DEFECTS NOTED.
